J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 151  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2012 | Volume:  2 | Issue Number:  3 | Page:  190-194

CASE REPORT

Idiopathic nonsyndromic tooth agenesis: A report of rare three
Dali Mamta, Singh Robin, Naulakha Deependra

Number of times this article was viewed 4839
Number of times this article has been printed  from the site 76
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article